# SDR ASAA2023110145957

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 40,199 hours, 12,709 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAP DISPLAYED ON FO ND. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 801. CONFIRMED CORRECT NAV DATA BASE. MAP CLEARS & OPS NORMAL.
